# SDR QXEA2011050600321

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 23,641 hours, 24,463 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0162
- Condition: Leaking
- Location: Hyd System
- Part time: 12,074 hours, 12,619 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SLIGHT BURNING ODOR NOTICED DURING POWER REDUCTION AT ALTITUDE. COMPLIED WITH FIM TASK 71-00-00-810-817 AND SL DH8-400-SL-012A.  OPERATED BLEED AIR IAW AMM 36-11-00-710-802 FOR 30 MINS.  NO ODOR NOTED.  REPLACED ENGINE DRIVEN HYD PUMP FOUND TO BE LEAKING.  RETURNED TO SERVICE.
